Article

Mirtazapine withdrawal‑induced mania

Jitendra Kumar Verma1★, Satyakam Mohapatra2★ Corresponding author

  1. 1Departments of Psychiatry, Mahamaya Rajkiya Allopathic Medical College, Uttar Pradesh, India.
  2. 2Mental Health Institute, Sriram Chandra Bhanj Medical College, Cuttack, Odisha, India.

CORRESPONDENCE

Jitendra Kumar Verma

Departments of Psychiatry, Mahamaya Rajkiya Allopathic Medical College, Uttar Pradesh, India.

Received: 11-10-2014; Revised: 08-05-2015; Accepted: 25-05-2015.

Volume 6, Issue 4 · pp. 214–215 · PUBLISHED 2015 · DOI: 10.4103/0976-500X.171878

View on JPP original site ↗

ABSTRACT

Antidepressant withdrawal mania is not a commonly reported occurrence. To date, there is only one published report of hypomanic episode on withdrawal of mirtazapine. A case is presented herein of a patient who experienced manic episode on withdrawal of mirtazapine.

KEYWORDS

Open in new tab

REFERENCES

As published

Showing references and in-text citations exactly as published.

    Cite this article

    SELECT FORMAT

    Verma, J. K., & Mohapatra, S. (2015). Mirtazapine withdrawal‑induced mania. Journal of Pharmacology and Pharmacotherapeutics, 6(4), 214–215. https://doi.org/10.4103/0976-500X.171878